# SDR DXTA2025071404189

- Difficulty date: July 9, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N591QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0144
- Aircraft time: 7,431 hours, 4,867 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Loose
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

INFLIGHT VIBRATION FELT DURING DESCENT PHASES OF FLT AT HIGH SPEEDS AND DESCENT PITCH ATTITUDES ONLY (HIGHEST AROUND 290 & DECREASES UNTIL NEGLIGABLE BELOW 225KNOTS). VIBRATION SEEMS TO CORRELATE WITH SPEED & SEEMS UNRELATED TO ENGINES/ THRUST. IT ONLY OCCURS AT HIGHER ALTITUDES DURING DESCENT PHASES OF FLT AT HIGH SPEEDS, NOT DURING CLIMB OR CRUISE ATTITUDES. VIBRATION ALMOST FEELS AS IF THE SPOILERS & DEPLOYED (WHEN THEY ARE ACTUALLY STOWED) AND HAS A LOW SOUND PITCH (SIMILAR TO THE LOW PITCH SOUNDS ENGS CREATE DURING START SEQUENCE BUT WITH MUCH MORE INTENSITY). IT IS ALSO FELT MORE INTENSELY AT FRONT OF ACFT. (HEAVILY FELT IN THE RUDDER PEDALS, FLOOR & DASH) BUT IT IS ALSO PRESENT IN CABIN TO A LESSER EXTENT. NO VISIBLE DAMAGE OR LOSE PANELS DISCOVERED ON POST FLT.  PERFORMED GVI OF FUSELAGE & WING PANELING/FAIRINGS. FOUND WING TO FUSELAGE PANELS 153BL,163AL, 164AR AND 154BR TO HAVE LOOSE AND INCORRECT HARDWARE INSTALLED. TIGHTENED OR REPLACED ALL REQUIRED HARDWARE ON PANELS 153BL,163AL, 164AR AND 154BR WITH CORRECT NEW HARDWARE. ALL WORK PERFORMED IN REF WITH AMM 6-40-25. NO OTHER DEFECTS NOTED AT THIS TIME.
